Coupling the Stokes and Navier-Stokes equations with two scalar nonlinear parabolic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 1, p. 157-167
@article{M2AN_1999__33_1_157_0,
     author = {G\'omez M\'armol, Macarena and Orteg\'on Gallego, Francisco},
     title = {Coupling the Stokes and Navier-Stokes equations with two scalar nonlinear parabolic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {1},
     year = {1999},
     pages = {157-167},
     zbl = {0921.76039},
     mrnumber = {1685750},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_1_157_0}
}
Gómez Mármol, Macarena; Ortegón Gallego, Francisco. Coupling the Stokes and Navier-Stokes equations with two scalar nonlinear parabolic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 1, pp. 157-167. http://www.numdam.org/item/M2AN_1999__33_1_157_0/

[1] R. Adams, Sobolev Spaces. Academic Press (1975). | MR 450957 | Zbl 0314.46030

[2] L. Boccardo and T. Gallouët, Non-linear Elliptic and Parabolic Equations Involving Measure Data. J. Funct. Anal. 87 (1989) 149-169. | MR 1025884 | Zbl 0707.35060

[3] H. Brezis, Analyse Fonctionnelle. Théorie et Applications. Masson, Paris (1983). | MR 697382 | Zbl 0511.46001

[4] T. Cazenave and A. Haraux, Introduction aux problèmes d'évolution semi-linéaires. Série Mathématiques et Applications, Ellipses (1990). | MR 1299976 | Zbl 0786.35070

[5] M. Gómez Máramol, Ph. D. thesis. Universidad de Sevilla (to appear).

[6] R. Lewandowski, Modèles de turbulence et équations paraboliques. C. R. Acad. Sci. Paris 317 (1993) 835-840. | MR 1246649 | Zbl 0790.76042

[7] R. Lewandowski and B. Mohammadi, Existence and positivity results for the Φ-Θ model and a modified k-Є turbulence model. Math. Model and Methods in Applied Sciences 3 (1993) 195-215. | MR 1212939 | Zbl 0773.76036

[8] B. Mohammadi and O. Pironneau, Analysis of the k-Є turbulence model. Reserach in Applied Mathematics. Wiley-Masson, Paris (1994). | MR 1296252

[9] J. Simon, Compact sets in the space Lp ([0,T];B). Annali di Matimàtica Pura et Applicata (1987) 65-96. | MR 916688 | Zbl 0629.46031

[10] Temam R., Navier-Stokes equations. Theory and numerical analysis. North Holland Publishing Company, Amsterdam (1979). | Zbl 0426.35003